I have to tell y'all I love the lizard. I feel so much better and I have lost 8 1/2 pounds in four weeks. I do have a few problems with nausea but it passes and having carried two babies it is akin to morning sickness and I can cope with it.
My problem is that my numbers are flip flopping, they were averaging around 150 in the am and 125 pm- pre-med numbers and now they are spiking up to the 200's. I take glyburide with my shot. I was taking 2000 mil of glucophage a day, with actos and glyburide. I feel so much better. I wonder if some of you Byetta pros could tell me: do you think I should change my "companion" medication or go to the 10 pen? I hate Glucophage, I was hoping to be off of it.
The shots are helping me lose weight and generally feel so much better after nearly ten years on glucophage -with the stomach-achey side effects. I recommend it- I am just a little worried about the actual control
on my bs levels. Any suggestions? Thanks- Teresa
Teresa, I adjusted your subject so we can get more input ~Jeannie
Post Edited By Moderator (Jeannie143) : 6/6/2006 8:15:03 AM (GMT-6)